# SDR YGKG2016FA0000138

- Difficulty date: March 4, 2016
- Submitted: March 21, 2016
- Operation: General aviation
- Aircraft: N602RS
- Make and model: Airtrc AT602
- Aircraft serial: 6020661
- Aircraft time: 5,340 hours
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0601224
- Part serial: A32T05E1J7919
- Condition: Failed
- Location: Tire
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN TIRE WENT FLAT UPON LANDING.
